Results overview: Found 1 records in 0.02 seconds.
Articles, 1 records found
Articles 1 records found  
1.
20 p, 447.6 KB On uniqueness of limit cycles in general Bogdanov-Takens bifurcation / Han, Maoan (Shanghai Normal University. Department of Mathematics) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Yang, Junmin (Hebei Normal University. College of Mathematics and Information Science)
In this paper we present a complete study to the well-known Bogdanov-Takens bifurcation and give a rigorous proof for the uniqueness of limit cycles.
2018 - 10.1142/S0218127418501158
International journal of bifurcation and chaos in applied sciences and engineering, Vol. 28, No. 9 (2018) , art. 1850115  

See also: similar author names
1 Han, Meilan K.
4 Han, Mengye
1 Han, Mengye,
Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.